# SDR SWIA200514404

- Difficulty date: January 15, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 14,518 hours, 20,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP EMERGENCY LIGHT ON PAX DOOR IS INOPERATIVE.  REPLACED LIGHT BULB.  OPERATIONAL CHECK GOOD.
